# SDR TRBA2010016

- Difficulty date: March 16, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N348AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- Aircraft time: 30,978 hours, 34,181 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Check Valve
- Part number: 41125A01
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MEDIUM POPING NOISE THEN PRESS BECOME OUT OFF CONTROL. ALTITUDE 11000 TO 12000 BOOT CLIMBING.  R & R NON RETURN VALVE SPRING ACTION ASSY IAW JIC NR 21-22-25.  PERFORMED PRESS.  CK FOUND SATISFACTORY AT THIS TIME.
